# SDR CALA0300301

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C251563
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN HORIZONTAL STABILIZER CENTER SECTION UPPER CROSS BEAM FITTING AT STA 1121, LBL 10.  THE FITTING WAS REMOVED AND REPLACED IAW BOEING DRAWING 65-47598 AND SRM 51-40-2.
